# SDR GTIA010837

- Difficulty date: August 28, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND EMERGENCY PATH LIGHTING NOT WORKING SEAT ROW 16-30.  FOUND BROKEN WIRE AT SEAT 18 DEF.  RESECURED BROKEN WIRE, OPS CHECK GOOD IAW MD-80 MM 20-50-01.  (M)
